Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have addiction to porn. How to stop this habit?

Im only 13 and i am a female. Ever since i was 10 years old ive been addicted to watchin porn. And masturbating. And i wont stop until i orgasm. No one i know knows about it. I dont know what to do. I even find things such as highlighters to masturbate with. How do I stop? But for some reason i dont want to stop. But i have to before someone finds out.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
friend you are brave to seek help with this as it is definitely interfering with your ability to focus on other things and live a normal life. You may have anxiety issues which can only be relieved by orgasm which is very common, and so seeing a dr. about this would be appropriate. This is common, so do not be embarrassed. best of luck and I hope you find other healthier ways for entertainment and pleasure than porn. have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor